MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 16GA (5F) 1.70MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 16GA (5F) 1.70MM X 65CM
Model Number 384158
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Hospitalized patient, diagnosed with chf, performed picc passage on (b)(6), on (b)(6) when taking medication, it was observed that the catheter was leaking, it was observed that the catheter was ruptured in the distal third in the first cm.
 
Additional Manufacturer Narrative
According to the customer, the sample was not available for review.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, the results are inconclusive and determining a root cause and corrective action is not possible.
 
Event or Problem Description

Brand Name
FIRST PICC S/L 16GA (5F) 1.70MM X 65CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15251977
Report Number0001625425-2022-01072
Device Sequence Number14905021
Product Code FOZ
UDI-Device Identifier00886333209699
UDI-Public00886333209699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/05/2024
Device Model Number384158
Device Catalogue Number384158
Device Lot Number11366453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown